# SDR HALA0600539

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 14,454 hours, 2,784 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINT ENTRY: FOUND ON OVERNIGHT CHECK ROW 25AB & 26AB FLOOR EMERGENCY LIGHT STRIP INOP.//REPLACED BROKEN JUMPER CABLE AT ROW 25AB & 26AB. OPS CK OK PER M/M 33-51-10.
